Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 808175, 12 pages
http://dx.doi.org/10.1155/2011/808175
Research Article

The Existence of Positive Solutions for Singular Impulse Periodic Boundary Value Problem

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 15 May 2011; Accepted 1 July 2011

Academic Editor: Jian-Ping Sun

Copyright © 2011 Zhaocai Hao and Tanggui Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain new result of the existence of positive solutions of a class of singular impulse periodic boundary value problem via a nonlinear alternative principle of Leray-Schauder. We do not require the monotonicity of functions in paper (Zhang and Wang, 2003). An example is also given to illustrate our result.